# SDR P5CA2015043000028

- Difficulty date: April 28, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 62,380 hours, 10,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D BS 1200, RBL 110 FLOOR INTERCOSTAL WEB FOUND CRACK, REPAIRED M/D STA 1200, RBL 110, FLOOR INTERCOSTAL WEB & NBSP; IAW SRM & NBSP; 53-40-51-2R -9,  REPAIR 9.
